Alert archive / Illinois / Wind Advisories in 2024

Wind Advisory 9, NWS Lincoln, IL

September 26, 202422 counties in Illinois

NWS Lincoln, IL issued this wind advisory at Sep 26, 2024, 1:28 PM CDT for 22 counties in Illinois. It took effect at Sep 27, 2024, 1:00 PM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Sep 26, 2024, 1:28 PM CDT (18:28 UTC)
In effect from
Sep 27, 2024, 1:00 PM CDT
Expired
Sep 28, 2024, 1:00 AM CDT
In force
12 hr
Issued by
NWS Lincoln, IL
All 22 counties

Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, McLean County, IL, Moultrie County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Shelby County, IL, Vermilion County, IL

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.5 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2024-09-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2024-09-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1354 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

100 
WWUS73 KILX 261828
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
128 PM CDT Thu Sep 26 2024

ILZ038-043>046-053>057-061>063-066>068-071>073-270900-
/O.NEW.KILX.WI.Y.0009.240927T1800Z-240928T0600Z/
McLean-De Witt-Piatt-Champaign-Vermilion-Macon-Moultrie-Douglas-
Coles-Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-
Clay-Richland-Lawrence-
Including the cities of Flora, Marshall, Robinson, Newton,
Normal, Charleston, Urbana, Sullivan, Effingham, Monticello,
Mattoon, Decatur, Bloomington, Shelbyville, Clinton,
Lawrenceville, Champaign, Danville, Olney, Paris, Greenup, and
Tuscola
128 PM CDT Thu Sep 26 2024

...WIND ADVISORY IN EFFECT FROM 1 PM FRIDAY TO 1 AM CDT SATURDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of central, east central, and southeast Illinois.

* WHEN...From 1 PM Friday to 1 AM CDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Auten
4 follow-up statements
288 
WWUS73 KILX 270838
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
338 AM CDT Fri Sep 27 2024

ILZ042-051-052-272100-
/O.EXA.KILX.WI.Y.0009.240927T1800Z-240928T0600Z/
Logan-Sangamon-Christian-
Including the cities of Taylorville, Springfield, and Lincoln
338 AM CDT Fri Sep 27 2024

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM CDT 
SATURDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 45 mph expected.

* WHERE...Christian, Logan, and Sangamon Counties.

* WHEN...From 1 PM this afternoon to 1 AM CDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

ILZ038-043>046-053>057-061>063-066>068-071>073-272100-
/O.CON.KILX.WI.Y.0009.240927T1800Z-240928T0600Z/
McLean-De Witt-Piatt-Champaign-Vermilion-Macon-Moultrie-Douglas-
Coles-Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-
Clay-Richland-Lawrence-
Including the cities of Danville, Sullivan, Paris, Decatur,
Urbana, Olney, Bloomington, Champaign, Lawrenceville, Monticello,
Marshall, Mattoon, Normal, Shelbyville, Clinton, Effingham,
Robinson, Flora, Tuscola, Newton, Charleston, and Greenup
338 AM CDT Fri Sep 27 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM 
CDT SATURDAY...

* WHAT...Northeast winds 25 to 35 mph with gusts up to 50 mph 
  expected.  Gusts of 50-55 mph along and southeast of a Paris to 
  Effingham line.

* WHERE...Portions of central, east central, and southeast Illinois.

* WHEN...From 1 PM this afternoon to 1 AM CDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Barnes
151 
WWUS73 KILX 271553
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
1053 AM CDT Fri Sep 27 2024

ILZ054>057-061>063-066>068-071>073-280000-
/O.UPG.KILX.WI.Y.0009.240927T1800Z-240928T0600Z/
/O.NEW.KILX.HW.W.0001.240927T2200Z-240928T0300Z/
Moultrie-Douglas-Coles-Edgar-Shelby-Cumberland-Clark-Effingham-
Jasper-Crawford-Clay-Richland-Lawrence-
Including the cities of Mattoon, Newton, Lawrenceville, Marshall,
Tuscola, Olney, Effingham, Sullivan, Robinson, Shelbyville,
Greenup, Paris, Flora, and Charleston
1053 AM CDT Fri Sep 27 2024

...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 PM CDT 
THIS EVENING...

* WHAT...North winds 25 to 35 mph with gusts up to 60 mph expected.

* WHERE...Portions of central, east central, and southeast Illinois.

* WHEN...From 5 PM this afternoon to 10 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

ILZ038-043>046-053-280000-
/O.CON.KILX.WI.Y.0009.240927T1800Z-240928T0600Z/
McLean-De Witt-Piatt-Champaign-Vermilion-Macon-
Including the cities of Danville, Bloomington, Urbana, Normal,
Champaign, Clinton, Monticello, and Decatur
1053 AM CDT Fri Sep 27 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...De Witt, Macon, McLean, Piatt, Champaign, and Vermilion 
  Counties.

* WHEN...Until 1 AM CDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

ILZ042-051-052-280000-
/O.CON.KILX.WI.Y.0009.240927T1800Z-240928T0600Z/
Logan-Sangamon-Christian-
Including the cities of Springfield, Lincoln, and Taylorville
1053 AM CDT Fri Sep 27 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY...

* WHAT...North winds 20 to 25 mph with gusts up to 50 mph expected.

* WHERE...Christian, Logan, and Sangamon Counties.

* WHEN...Until 1 AM CDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

MJA
858 
WWUS73 KILX 272045
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
345 PM CDT Fri Sep 27 2024

ILZ054>057-061>063-066>068-071>073-280300-
/O.CON.KILX.HW.W.0001.240927T2200Z-240928T0300Z/
Moultrie-Douglas-Coles-Edgar-Shelby-Cumberland-Clark-Effingham-
Jasper-Crawford-Clay-Richland-Lawrence-
Including the cities of Mattoon, Newton, Lawrenceville, Marshall,
Tuscola, Olney, Effingham, Sullivan, Robinson, Shelbyville,
Greenup, Paris, Flora, and Charleston
345 PM CDT Fri Sep 27 2024

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS 
EVENING...

* WHAT...North winds 25 to 35 mph with gusts up to 60 mph expected.

* WHERE...Portions of central, east central, and southeast Illinois.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

ILZ038-043>046-053-280330-
/O.CON.KILX.WI.Y.0009.000000T0000Z-240928T0600Z/
McLean-De Witt-Piatt-Champaign-Vermilion-Macon-
Including the cities of Danville, Bloomington, Urbana, Normal,
Champaign, Clinton, Monticello, and Decatur
345 PM CDT Fri Sep 27 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 55 mph.

* WHERE...De Witt, Macon, McLean, Piatt, Champaign, and Vermilion 
  Counties.

* WHEN...Until 1 AM CDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

ILZ042-051-052-280330-
/O.CON.KILX.WI.Y.0009.000000T0000Z-240928T0600Z/
Logan-Sangamon-Christian-
Including the cities of Springfield, Lincoln, and Taylorville
345 PM CDT Fri Sep 27 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY...

* WHAT...North winds 20 to 25 mph with gusts up to 50 mph.

* WHERE...Christian, Logan, and Sangamon Counties.

* WHEN...Until 1 AM CDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

MJA
339 
WWUS73 KILX 280257
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
957 PM CDT Fri Sep 27 2024

ILZ054>057-061>063-066>068-071>073-280600-
/O.EXP.KILX.HW.W.0001.000000T0000Z-240928T0300Z/
/O.EXA.KILX.WI.Y.0009.000000T0000Z-240928T0600Z/
Moultrie-Douglas-Coles-Edgar-Shelby-Cumberland-Clark-Effingham-
Jasper-Crawford-Clay-Richland-Lawrence-
Including the cities of Tuscola, Greenup, Charleston, Flora,
Lawrenceville, Effingham, Sullivan, Olney, Paris, Mattoon,
Marshall, Robinson, Newton, and Shelbyville
957 PM CDT Fri Sep 27 2024

...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT SATURDAY...
...HIGH WIND WARNING WILL EXPIRE AT 10 PM CDT THIS EVENING...

* WHAT...Northeast winds 25 to 30 mph with gusts up to 50 mph.

* WHERE...Portions of central, east central, and southeast Illinois.

* WHEN...Until 1 AM CDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

ILZ038-043>046-053-280600-
/O.CON.KILX.WI.Y.0009.000000T0000Z-240928T0600Z/
McLean-De Witt-Piatt-Champaign-Vermilion-Macon-
Including the cities of Danville, Urbana, Bloomington, Normal,
Decatur, Clinton, Champaign, and Monticello
957 PM CDT Fri Sep 27 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY...

* WHAT...Northeast winds 25 to 30 mph with gusts up to 50 mph.

* WHERE...De Witt, Macon, McLean, Piatt, Champaign, and Vermilion 
  Counties.

* WHEN...Until 1 AM CDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

ILZ042-051-052-280600-
/O.CON.KILX.WI.Y.0009.000000T0000Z-240928T0600Z/
Logan-Sangamon-Christian-
Including the cities of Taylorville, Lincoln, and Springfield
957 PM CDT Fri Sep 27 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY...

* WHAT...North winds around 25 mph with gusts up to 45 mph.

* WHERE...Christian, Logan, and Sangamon Counties.

* WHEN...Until 1 AM CDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NMA

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this wind advisory went out at Sep 26, 12:56 PM CDT, 32 minutes earlier. Its key messages:

  • Clouds will increase over areas southeast of the IL river during today as it remains dry across central IL into this evening. There is a 20-40% chance of light rain showers in southeast IL late this afternoon and evening. More widespread moderate rain showers will spread into southeast IL during overnight and Friday while a chance of lighter rain showers will get as far northwest as I-55 by Friday afternoon. A good chance of rain showers will occur over central IL this weekend, with likely chances of rain over southeast IL Friday night and Saturday where rainfall amounts of 1 to 2 inches are likely, with a 50-60% chance of greater than 2 inch rains from highway 50 south. The IL river valley to the northwest may only see a tenth inch or less of rainfall.
  • Strong northeast winds are expected to develop on Friday and continue Friday night as the remnants of Hurricane Helene move into the lower Ohio river valley. There is a 40-60% chance of wind gusts of 45 mph or higher from Friday afternoon into early Friday evening from I-55 east, with a 60-80% chance of wind gusts over 45 mph in southeast IL.
Area forecast discussion, Sep 26, 12:56 PM CDT, 32 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Lincoln IL
1256 PM CDT Thu Sep 26 2024

.KEY MESSAGES...

- Clouds will increase over areas southeast of the IL river during
  today as it remains dry across central IL into this evening.
  There is a 20-40% chance of light rain showers in southeast IL
  late this afternoon and evening. More widespread moderate rain
  showers will spread into southeast IL during overnight and
  Friday while a chance of lighter rain showers will get as far
  northwest as I-55 by Friday afternoon. A good chance of rain
  showers will occur over central IL this weekend, with likely
  chances of rain over southeast IL Friday night and Saturday
  where rainfall amounts of 1 to 2 inches are likely, with a
  50-60% chance of greater than 2 inch rains from highway 50
  south. The IL river valley to the northwest may only see a tenth
  inch or less of rainfall.

- Strong northeast winds are expected to develop on Friday and
  continue Friday night as the remnants of Hurricane Helene move
  into the lower Ohio river valley. There is a 40-60% chance of
  wind gusts of 45 mph or higher from Friday afternoon into early
  Friday evening from I-55 east, with a 60-80% chance of wind
  gusts over 45 mph in southeast IL.

&&

.UPDATE...
Issued at 1040 AM CDT Thu Sep 26 2024

Skies are mostly clear across the CWA, but there is a little bit
of CU in the east and southeast this morning. This will likely
expand, but still lots of sunshine is expected for the rest of the
day. Believe temps will still rise into the middle to upper 70s by
this afternoon with northeast winds around 10 mph. Current
forecast is on track with that, so no update planned at this time.

Auten

&&

.DISCUSSION...
Issued at 400 AM CDT Thu Sep 26 2024

The early morning surface map shows weak 1014 mb high pressure
over WI/IA and northern IL while a frontal boundary extended from
the eastern Great Lakes southward through central Ohio, eastern
parts of KY/TN and near the AL/GA border. Quiet weather prevailed
over central/se IL with some cloud bands in east central/se IL and
nearly clear skies from Gibson City to Decatur and Litchfield nw.
Seasonably cool temps were in the mid to upper 50s, except lower
50s over the IL river valley. Fog is very limited so far this
morning mainly patchy shallow fog near river valleys like the MS
and IL. Aloft a 566 dm 500 mb low was near Paducah KY over mid MS
river valley.

Weak high pressure ridge to remain over the Great Lakes region
today and ridging back over Iowa, and will keep central IL dry
through at least this evening. More sunshine is expected over the
IL river valley with mostly sunny skies overall today, while
clouds increase over central IL this afternoon and becoming mostly
cloudy to cloudy in southeast IL. Isolated light showers possible
se of I-70 late this afternoon and early evening with chance of
light rain showers in southeast IL during mid/late evening. Highs
were in the upper 70s to near 80F yesterday and feel similar temps
expected today over much of the CWA, with areas nw of the IL river
being the warmest where more sunshine expected through the day. NE
winds increase a bit today with gusts up to around 20 mph.

At 4 am cdt, Hurricane Helene was nw of Cuba with 90 mph winds and
moving NNE at 12 mph. The NHC has Helene becoming a major
hurricane in about 12 hours with 115 mph winds by 18Z/1 pm today
and possible further strengthening before landfall over FL Big
Bend by mid evening. Helene rapidly lifts northward across western
GA tonight, reaching near Chattanooga by dawn Fri and then
turning nw and tracking over central KY on Friday afternoon.
Models have shifted track back further north/nw to rainfall
amounts have trended higher over se CWA and NE winds have also
come up further on Friday and Friday night. Surge of moisture to
push nw over se half of CWA overnight into Friday while NE winds
increase tonight with gusts to 30 mph or higher late tonight over
southeast IL. NE winds increase further on Friday afternoon/early
Fri evening with gusts could reach 35-45 mph east of the IL river,
and potentially above 45 mph east of I-55 Fri afternoon and early
Fri evening. Later shifts will need to monitor possible wind
advisory if trends continue. Have likely to categorical pops in
southeast IL Fri into Fri night while still dry from IL river nw
on Friday with 20-40% pops over IL river valley by overnight Fri
night.

The remnants of Hurricane Helene gets absorbed by cutoff low
moving into southern TN river valley Friday morning and into the
lower Ohio river valley during Friday night as Helene gets
absorbed into the cutoff low. The cutoff low and Helene remnants
slowly lifts ne from the lower Ohio river valley Sat and into the
mid Atlantic States by Monday. Chances of showers will linger this
weekend, with likely pops yet in southeast IL on Saturday.
Rainfall amounts by Saturday evening range from 1-2 inches in
southeast IL with over 2 inches possible from highway 50 south,
while nw of the IL river may only see less than a tenth inch. Of
course track of Helene remnants will determine extent of
rainfall, though currently looks like a sharp nw to se gradient of
rainfall amounts, with beneficial rains expected over se CWA. WPC
has marginal to slight risk of excessive rainfall over southeast
IL Fri and Fri night, with marginal risk in southeast IL by Wabash
river valley on Saturday.

A strong 590 dm 500 mb high over the 4 Corners of SW US to ride
into the upper MS river valley during this weekend and gradually
work closer to IL early next work week. Deterministic models
differ on how fast this occurs and stayed close to model ensemble
solution and blended forecast. This has slight chance of showers
in eastern IL Monday then dry Monday night into middle of next
week. A cold front passes through IL during overnight Monday night
into Tue and has limited moisture while lift/forcing is north of
IL, so front appears to pass through dry. Cooler temperatures
behind the front for middle of next week as highs in the upper 70s
to near 80F on Monday drop into the lower 70s central IL Tue and
mid 70s in southeast IL. Highs in the upper 60s and lower 70s Wed
lows in the mid 40s to near 50F Tue and Wed nights.

07

&&

.AVIATION...  (For the 18z TAFs through 18z Friday Afternoon)
Issued at 1256 PM CDT Thu Sep 26 2024

VFR conditions will prevail at all TAF sites this afternoon into
this evening, with mostly clear skies and lighter winds. Precip
will begin to advect into the area southeast of the TAF sites late
tonight and then spread toward DEC and CMI around 12z. Will start
with VCSH at DEC and CMI but then bring predominate precip at
those two sites at 15z. Precip will start to get close to SPI
around 15z, but become more predominate at end of TAF period. PIA
and CMI will remain VFR through the period with just mid and high
clouds expected. Precip reaching PIA and BMI is very uncertain at
this time. Winds will be northeast around 10kts through the day
and evening, but then increase overnight and become very gusty
tomorrow.

Auten

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Sep 26, 5:15 AM CDT, 8 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
515 AM CDT Thu Sep 26 2024

ILZ027>031-036>038-040>057-061>063-271015-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler-
Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Scott-
Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby-
Cumberland-Clark-
515 AM CDT Thu Sep 26 2024

This Hazardous Weather Outlook is for central Illinois, east
central Illinois and west central Illinois.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Gusty northeast winds will develop Friday afternoon and evening.
Highest gusts of 40-45 mph are expected east of I-55, which will
cause difficult travel for high profile, lightweight vehicles.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ066>068-071>073-271015-
Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
515 AM CDT Thu Sep 26 2024

This Hazardous Weather Outlook is for southeast Illinois.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Locally heavy rain will move into southeast IL Friday into Friday
night. 1 to 2 inch totals, with locally higher amounts possible.

Gusty northeast winds will develop Friday afternoon and evening.
Highest gusts of 40-45 mph are expected, which will cause difficult
travel for high profile, lightweight vehicles.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

25

Nearby

Wind Advisories in Illinois, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.